As you guys know Ive recently gone up to the 3mg dose, I had a let down by the pharmacy that did my 1.5mg, when I was due for another script the Id rang the pharmacy to tell her I was coming in soon for the 3mg dosage, she then informed me "oh we've run out of the Naltrexone, but its on back order" ???? why on earth didnt they call me and tell me this rather than wait until I was on my last pill ? Anyway long story short I had to call another compounding chemist in the next town and call the docs to send a script through to that pharmacy. I told this new pharmacy I needed the Avicel filler etc, which she did. Now however I am starting to realize something is not quite right, my bladder issues that went away on the 1.5mg have now returned, my energy level seems to have declined too, I understand some pharmacies compound the 50mg tabs to make low dose and some buy in the powder, what could this new pharmacy be doing that would make a difference in my symtoms ? my stiff knees also seem to be returning. The other question I have, is the doctor gave me this time 6 refills on the Ldn if this pharmacy is going to be of a lesser quality with the LDN how do I stand getting my refills from another pharmacy ? can I get the ldn refilled anywhere or do I have to call for yet another script ?? The way I see it if shes using the Avicel filler there has to be a difference in the manufacturing of it somehow to bring on these changes..thanks for replies in advance :-)
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...